# SDR 06FDEA02470

- Difficulty date: July 7, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: ARG7313
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG NR 1 AXLE FOUND WITH MINOR GOUGE ON MID UPPER AREA AS MARKED.  LT MLG NR 1 AXLE ON MID UPPER MINOR GOUGE MARK AREA REWORKED TO LENGTH: 0.437", WIDTH: 0.312" AND DEPTH: 0.003" PER CMM 32-12-11 PAGE 414 (REF EARN N523FE-059), CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
